Description
Beechams Capsules For Cold And Flu, 16 Capsules
Beechams Capsules: These capsules help reduce fever and relieve runny nose, sneezing, headache, cough, sore throat, nasal congestion, sinus congestion, and pressure.
Non-Drowsy: The smart choice for when you can’t miss work, school, or an important event, our cold cough relief provides non-drowsy support. Long-lasting cough relief for adults is inconvenient to take.
Multi-Symptom Relief: No other cold medication relieves more symptoms like Beecham’s capsules. This medicine provides relief from colds and flu, blocked nose, nasal catarrh, painful sinuses, headache, aches and pains, chills, and feverishness.
How To Use: 2 capsules every 4 to 6 hours as required, but no more than 12 capsules in any 24 hours. Do not take continuously for more than 7 days without medical advice. Do not exceed the stated dose. Not recommended for children under the age of 16 years.
Beechams Capsules for Cold And Flu provide relief from the symptoms of colds and flu, blocked nose, nasal catarrh, painful sinuses, headache, aches and pains, chills and feverishness.
How To Use
How To Use
Adults and children aged 16 and over:
2 capsules every 4 to 6 hours as required, but no more than 12 capsules in any 24 hours.
Do not take continuously for more than 7 days without medical advice
Do not exceed the stated dose.
Use the lowest amount needed to achieve benefit for the shortest duration of treatment.
Not recommended for children under the age of 16 years.
Delivery Options
Delivery options
All deliveries are subject to the availability of the product and product sale conditions been met.
Order & Collect
Free next-day collection from In-Store
UK Delivery
Standard Delivery within the UK £3.50 Delivery time 3-4 days
First Class Delivery within the UK £5.90 Delivery time 1-2 days
Priority Delivery within the UK £7.10. Next day delivery by 1pm. Order must be placed by 1pm. Priority delivery is only available Monday to Thursday.
Europe Delivery
Standard Delivery within EEC from £12.50 Delivery time up to 5 days depending on the local delivery service within your country.
Expedited Delivery within EEC £39.50 Delivery time 2 days. Delivery by DHL, UPS or TNT.
Rest of the World
Standard Delivery Rest of the World from £16.10 Delivery Time 10 – 15 Days
Expedited Delivery Rest of the World £55.09 Delivery 5 days. Delivery service by DHL, TNT or UPS
For more information see our Shipping Policy or view our Return policy.
Product Details
warnings
Contains paracetamol. Patients should be advised not to take other paracetamol-containing products when taking this medicine. The concomitant use with other products containing paracetamol may lead to an overdose.
The hazard of overdose is greater in those with non-cirrhotic alcoholic liver disease. Underlying liver disease increases the risk of paracetamol-related liver damage.
Medical advice should be sought before using this product if one is taking regular prescribed medication.
Ingredients
Active Constituents: Paracetamol, Caffeine, Phenylephrine Hydrochloride
Excipients with known effect:
Lactose
For full information read the leaflet enclosed, when receiving this medication.
Only logged in customers who have purchased this product may leave a review.
Reviews
There are no reviews yet